PDA

View Full Version : panic after nine wks.



hopeless
09-05-2013, 06:53 AM
:-? panic.. after nine weeks of use i'm still "shedding" i'm
so scared that i'll be completely bald i've thought of stopping
the use of the comb all togther... what should i do? somebody help! please

LAS
09-05-2013, 09:35 AM
Hi Hopeless -

Thank you for your post.

To begin with, it is important to know that the HairMax is not toxic to hair in that it does not damage hair and cause hair loss. The shedding that you are experiencing is a result of the stimulation of the hair follicles to shed the fine, wispy hairs you have and begin to grow thick terminal hair. If you were to stop treatment, your hair would eventually return by itself to where it would have been had you not been using the device.

We recommend that you continue to use the HairMax for a full 20 weeks to judge results. During that time, your hair shedding should diminish and new hairs should grow. We know that it can be frustrating to see shedding (which can also be due to the normal hair grow, shedding, regrowth cycle), but this is our best advice. Again, the HairMax is NOT damaging your hair, it is only stimulating the hair follicles.

I also note your handle, "hopeless", but you should realize that treatment for hair loss requires having a plan and sticking to it, including the HairMax, proper hair grooming products that will not damage hair, etc. Therefore, hair loss is not inevitable nor hopeless and we hope you will continue your battle against hair loss with the HairMax and other complimientary products such as the Healthy Hair Care Products that are listed on our web site and are designed to complement treatment with the HairMax.

We wish you success in your use of the HairMax LaserComb.

LAS

Visit the website: http://www.hairmax.com
Follow us: http://www.facebook.com/hairmax
Access the HairMax Blog: http://hairmaxlasercomb.blogspot.com
Online ordering of the HairMax LaserComb: http://www.hairmaxestore.com